# SDR SWAA2021100825107

- Difficulty date: September 30, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 45,396 hours, 26,500 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR LOWER HINGE PANEL FOUND CRACKED ; L1 DOOR UPPER HINGE PANEL FOUND CRACKED / [01] REMOVED L1 DOOR UPPER HINGE PANEL REF B 737-700 SRM 51-40-02; [02] VERIFIED REMOVAL OF L1 DOOR UPPER HINGE PANEL. OK TO INSTALL NEW PANEL.; [03] REPLACED L1 DOOR UPPER HINGE PANEL REF B 737-700 SRM 51-40-02; [04] PARTS TRANSACTION ONLY; [05] VERIFIED STEPS 3 AND 4
